Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
of foot pain (extreme) and lumps on my knee. My doctor told me to get off the zocor and my symptoms are going away after a week. Is this a normal ...
2 answers • 24 Sep 2009
... groups normally for the past several months, even rice or bread. I had severe cramps when I tried Lipitor, so was switched to Zocor(40 mg), which ...
1 answer • 6 Dec 2009
It's actually for my mom who is 66 and 1/2years old. She had quadruple bypass surgery and has never been on any medication before said bypass. ...
1 answer • 5 Mar 2010
... 20mg). I am nauseated every night after taking Simvistatin this way and wonder if it's due to breaking the pill
1 answer • 9 Jan 2012
My dr. switched me from zocor to lipitor and i was wondering what the equivalent dosage should be. I was on 20 mg of zocor.
1 answer • 12 Aug 2013